AMS eContent Search Results
Matches for: msc=(14H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] W. D. Brownawell and D. W. Masser. Unlikely intersections for curves in additive groups over positive characteristic. Proc. Amer. Math. Soc. 145 (2017) 4617-4627.
Abstract, references, and article information   
View Article: PDF

[2] Ziv Ran. Differential equations in Hilbert-Mumford Calculus. Contemporary Mathematics 647 (2015) 117-127.
Book volume table of contents
View Article: PDF

[3] David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire. Betti tables of reducible algebraic curves. Proc. Amer. Math. Soc. 142 (2014) 4039-4051. MR 3266976.
Abstract, references, and article information   
View Article: PDF

[4] Josef Schicho and David Sevilla. Tschirnhaus-Weierstrass curves. Math. Comp. 83 (2014) 3005-3015.
Abstract, references, and article information   
View Article: PDF

[5] E. Ballico. On the $X$-rank of a curve $X\subset\mathbb{P}^n$: an extremal case. Proc. Amer. Math. Soc. 141 (2013) 1211-1213.
Abstract, references, and article information   
View Article: PDF

[6] Peter Vermeire. Equations and syzygies of the first secant variety to a smooth curve. Proc. Amer. Math. Soc. 140 (2012) 2639-2646.
Abstract, references, and article information   
View Article: PDF

[7] Vincenzo Di Gennaro. Hierarchical structure of the family of curves with maximal genus verifying flag conditions. Proc. Amer. Math. Soc. 136 (2008) 791-799. MR 2361850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Elisa Gorla. The general hyperplane section of a curve. Trans. Amer. Math. Soc. 358 (2006) 819-869. MR 2177042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Giaimo. On the Castelnuovo-Mumford regularity of connected curves. Trans. Amer. Math. Soc. 358 (2006) 267-284. MR 2171233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Pumplün. Composition algebras over rings of genus zero. Trans. Amer. Math. Soc. 351 (1999) 1277-1292. MR 1422907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Letterio Gatto and Fabrizio Ponza. Derivatives of Wronskians with applications to families of special Weierstrass points. Trans. Amer. Math. Soc. 351 (1999) 2233-2255. MR 1615963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. Gromadzki and M. Izquierdo. Real forms of a Riemann surface of even genus. Proc. Amer. Math. Soc. 126 (1998) 3475-3479. MR 1485478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lee Rudolph. Quasipositive plumbing (constructions of quasipositive knots and links, V) . Proc. Amer. Math. Soc. 126 (1998) 257-267. MR 1452826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lee Rudolph. The slice genus and the Thurston-Bennequin invariant of a knot . Proc. Amer. Math. Soc. 125 (1997) 3049-3050. MR 1443854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jungkai Alfred Chen. On genera of smooth curves in higher dimensional varieties. Proc. Amer. Math. Soc. 125 (1997) 2221-2225. MR 1401729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles H. Walter. Hyperplane sections of arithmetically Cohen-Macaulay curves . Proc. Amer. Math. Soc. 123 (1995) 2651-2656. MR 1260185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Ballico. Hyperplane sections of linearly normal curves . Proc. Amer. Math. Soc. 122 (1994) 395-398. MR 1213855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ehud Hrushovski and Boris Zilber. Zariski geometries . Bull. Amer. Math. Soc. 28 (1993) 315-323. MR 1183999.
Abstract, references, and article information   
View Article: PDF

[20] Holger P. Petersson. Composition algebras over algebraic curves of genus zero . Trans. Amer. Math. Soc. 337 (1993) 473-493. MR 1108613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jeanne Duflot and Rick Miranda. The Gaussian map for rational ruled surfaces . Trans. Amer. Math. Soc. 330 (1992) 447-459. MR 1061775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Daigle. A property of polynomial curves over a field of positive characteristic . Proc. Amer. Math. Soc. 109 (1990) 887-894. MR 1002155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Edoardo Ballico and Giorgio Bolondi. Deficiency modules and specializations . Proc. Amer. Math. Soc. 108 (1990) 43-48. MR 990412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Emilio Bujalance and Grzegorz Gromadzki. On nilpotent groups of automorphisms of Klein surfaces . Proc. Amer. Math. Soc. 108 (1990) 749-759. MR 993743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ryutaro Horiuchi and Tomihiko Tanimoto. Fixed points of automorphisms of compact Riemann surfaces and higher-order Weierstrass points . Proc. Amer. Math. Soc. 105 (1989) 856-860. MR 957265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Bujalance and J. J. Etayo. Large automorphism groups of hyperelliptic Klein surfaces . Proc. Amer. Math. Soc. 103 (1988) 679-686. MR 947639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jerry L. Muhasky. The differential operator ring of an affine curve . Trans. Amer. Math. Soc. 307 (1988) 705-723. MR 940223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. A. Broughton. The homology and higher representations of the automorphism group of a Riemann surface . Trans. Amer. Math. Soc. 300 (1987) 153-158. MR 871669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Coy L. May. Nilpotent automorphism groups of bordered Klein surfaces . Proc. Amer. Math. Soc. 101 (1987) 287-292. MR 902543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joe Harris. Theta-characteristics on algebraic curves . Trans. Amer. Math. Soc. 271 (1982) 611-638. MR 654853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2